# SDR UPS99830704

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT LONGERON 24 FITTING AT STA 879 HAS CORROSION FWD AND AFT (REMOVED FITTING AND FOUND 2 CRACKS).  REMOVED FITTING, REMOVED CORROSION.  REPAIRED CRACKS ON LONG 24 WITH  REPAIR ANGLES IAW DC8 SRM 53-2-2 FIG 5.
